# SDR 97ZZZX3016

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHB32S
- Condition: Split
- Location: Electrode
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAMPION SPARK PLUG RHB325S SIDE ELECTRODE HAS APPEARANCE OF DELAMINATION, USAGE IN LYCOMING OR CONTINENTAL NO DIFFERENCE:  30 PLUS PLUGS THIS YEAR.
